# SDR AALA201712189016

- Difficulty date: November 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367265600000LF
- Condition: Delaminated
- Location: Frames 31-32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED TOP LAYER FLOOR PANEL 242EF BETWEEN FR 31 TO FR 32 AT RIGHT BUTTLINE -Y2462 TO RIGHT BUTTLINE -Y1959. REPLACED FLOOR PANEL 242EF BETWEEN FR 31 TO FR 32 AT RIGHT BUTTLINE -Y2462 TO RIGHT BUTTLINE -Y1959 PER A330 SRM 53-02-00-300-009 AND IRM 9701 REVISION G.
